CCP-Caffene Free / 250 x 2


 Your Shopping Cart
 (0)  |   $0.00
Price: $42.95
Item Number: 35810513
A non-drowsy tablet for temporary relief of symptoms associated with colds, allergies or flu. Active ingredients: 325 mg acetaminophen, 100 mg quaifenesin and 10 mg phenylephrine HCL.